Skip to Content

Feet swelling and are red, taking topol-effexor-armour thyroid-spireva inhaler?

Responses (4)

WildcatVet 18 Feb 2013

Hi, Jenna! This may be unrelated to the meds you're taking, but it's something that you should bring to your doctor's attention as soon as possible, especially if the swelling extends to your ankles and/or lower legs.
It's an unusual symptom and could be a sign of something serious.
Best wishes and hope you're better soon.

endlessPred 19 Feb 2013

Jenna, was wondering what the doctor said. Karen

navygirl1 21 Feb 2013

i am on effexor. i also have feet swelling and redness. lately, i have been diagnosed also with low thyroid for which i take a supplement.i also take deoxyamphetamine for fatigue. this seems all too weird

Pansy404 21 Feb 2013

I have never heard of Effexor causing the symptoms you describe. I have been on Effexor XR for 5 years, and have no side effects like that. It may be another of your medications. What does your doctor say is causing it? Are they thinking of changing your medication to deal with this?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions